# SDR 2007UALA03094

- Difficulty date: August 10, 2007
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 33,859 hours, 12,809 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNEXPLAINED FUEL TRANSFER AND IMBALANCE.  COULD NOT DUPLICATE CONDITION ON GROUND.  RAN SEVERAL TESTS INCLUDING EXAMINING AIR RELEASE FLOAT VALVE, DEFUELING ACTUATOR FOR PROPER OPS, FLSS STATUS, ALL NORMAL.  TESTED ALL QTY PROBES.  ON PREFLIGHT, QTY PROBE 26QT 2 FAULTED TEST, MTC CAME OUT AND ACCOMPLISHED CHECK PER MM AND TEST PASSED.  POSSIBLE INTERMITTANT INDICATION ISSUE.  AFTER ALL TESTS CLEARED AND DEEMED NORMAL OPS, A/C RELEASED AND FLEW WITHOUT ANY NOTED FUEL ISSUES.  THIS PROBLEM HAS NOT SURFACED AGAIN ON THIS A/C AT ALL SINCE ORIGINAL WRITE UP.
